MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. INVIZIA 1-LEVEL ACDF PLATE - 20MM; INVIZIA ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE INC. INVIZIA 1-LEVEL ACDF PLATE - 20MM; INVIZIA ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 07.01615.002
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3012447612-2019-00543.
 
Event or Problem Description
It was reported that a distributor received packages labeled as being plates with screws inside.There was no reported patient involvement, this was found prior to surgery.This is report one of two.
 
Additional Manufacturer Narrative
The device was returned.A screw was inside the packaging labeled for a plate and the complaint was confirmed.An ie and hhe was initiated for this event and determined that the error was caused by a printing error at the memphis facility.
 
Event or Problem Description

Brand Name
INVIZIA 1-LEVEL ACDF PLATE - 20MM
Common Device Name
INVIZIA ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key9469845
Report Number3012447612-2019-00542
Device Sequence Number3078221
Product Code KWQ
UDI-Device Identifier00889024325623
UDI-Public(01)00889024325623(10)AAA
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number07.01615.002
Device Lot NumberAAA
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer05/11/2020
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1